Alert archive / California / Gale Warnings in 2020
Gale Warning 16, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jun 29, 2020, 8:47 PM PDT. It was in force for 55 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2020, 8:47 PM PDT (03:47 UTC)
- Expired
- Jul 2, 2020, 3:29 AM PDT
- In force
- 55 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
840 WHUS76 KEKA 300347 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 847 PM PDT Mon Jun 29 2020 PZZ475-301200- /O.CAN.KEKA.SE.W.0011.000000T0000Z-200630T0400Z/ /O.NEW.KEKA.GL.W.0016.200630T0347Z-200702T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 847 PM PDT Mon Jun 29 2020 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-301200- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-200701T1000Z/ /O.NEW.KEKA.SE.A.0002.200701T1000Z-200702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 847 PM PDT Mon Jun 29 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... * WHAT...For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. For the Hazardous Seas Watch, very steep and hazardous seas 10 to 12 feet possible. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 AM PDT Wednesday. For the Hazardous Seas Watch, from late Tuesday night through late Wednesday night. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Consider altering your plans to avoid possible hazardous sea conditions. && $$ PZZ450-455-301200- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-200702T1000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 847 PM PDT Mon Jun 29 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
326 WHUS76 KEKA 300926 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 226 AM PDT Tue Jun 30 2020 PZZ470-301730- /O.CAN.KEKA.SC.Y.0057.000000T0000Z-200701T1000Z/ /O.NEW.KEKA.SC.Y.0058.200630T1200Z-200701T1000Z/ /O.UPG.KEKA.SE.A.0002.200701T1000Z-200702T1000Z/ /O.NEW.KEKA.SE.W.0012.200701T1000Z-200702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 226 AM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM PDT THURSDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 12 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 3 AM Wednesday to 3 AM PDT Thursday. For the Small Craft Advisory, until 3 AM PDT Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-455-301730- /O.CAN.KEKA.SC.Y.0057.000000T0000Z-200702T1000Z/ /O.NEW.KEKA.SC.Y.0058.200630T1200Z-200702T1000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 226 AM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-301730- /O.CON.KEKA.GL.W.0016.000000T0000Z-200702T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 226 AM PDT Tue Jun 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 9 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
554 WHUS76 KEKA 301613 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 913 AM PDT Tue Jun 30 2020 PZZ475-010015- /O.CON.KEKA.GL.W.0016.000000T0000Z-200702T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 913 AM PDT Tue Jun 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 9 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ470-010015- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200701T1000Z/ /O.CON.KEKA.SE.W.0012.200701T1000Z-200702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 913 AM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM THURSDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 12 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 3 AM Wednesday to 3 AM Thursday. For the Small Craft Advisory, until 3 AM Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. $$ PZZ450-455-010015- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200702T1000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 913 AM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
289 WHUS76 KEKA 302142 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 242 PM PDT Tue Jun 30 2020 PZZ475-010545- /O.EXT.KEKA.GL.W.0016.000000T0000Z-200702T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 242 PM PDT Tue Jun 30 2020 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM THURSDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ470-010545- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200701T1000Z/ /O.CON.KEKA.SE.W.0012.200701T1000Z-200702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 242 PM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM THURSDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 13 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 3 AM Wednesday to 3 AM Thursday. For the Small Craft Advisory, until 3 AM Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. $$ PZZ450-455-010545- /O.EXT.KEKA.SC.Y.0058.000000T0000Z-200703T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 242 PM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM FRIDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
277 WHUS76 KEKA 010400 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 900 PM PDT Tue Jun 30 2020 PZZ475-011200- /O.CON.KEKA.GL.W.0016.000000T0000Z-200702T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 900 PM PDT Tue Jun 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ470-011200- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200701T1000Z/ /O.CON.KEKA.SE.W.0012.200701T1000Z-200702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 900 PM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM PDT THURSDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 13 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 3 AM Wednesday to 3 AM Thursday. For the Small Craft Advisory, until 3 AM Wednesday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. $$ PZZ450-455-011200- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200703T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 900 PM PDT Tue Jun 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 40 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
567 WHUS76 KEKA 010938 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 238 AM PDT Wed Jul 1 2020 PZZ470-011745- /O.UPG.KEKA.SC.Y.0058.000000T0000Z-200701T1000Z/ /O.EXB.KEKA.GL.W.0016.000000T0000Z-200702T1800Z/ /O.CAN.KEKA.SE.W.0012.200701T1000Z-200702T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 238 AM PDT Wed Jul 1 2020 ...GALE WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-011745- /O.EXT.KEKA.GL.W.0016.000000T0000Z-200702T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 238 AM PDT Wed Jul 1 2020 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... * WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM PDT Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-011745- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200703T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 238 AM PDT Wed Jul 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
101 WHUS76 KEKA 011608 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 908 AM PDT Wed Jul 1 2020 PZZ470-475-020015- /O.CON.KEKA.GL.W.0016.000000T0000Z-200702T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 908 AM PDT Wed Jul 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM THURSDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 11 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-455-020015- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200703T1600Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 908 AM PDT Wed Jul 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM FRIDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt and seas 6 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
529 WHUS76 KEKA 012153 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 253 PM PDT Wed Jul 1 2020 PZZ470-475-020600- /O.CON.KEKA.GL.W.0016.000000T0000Z-200702T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 253 PM PDT Wed Jul 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM THURSDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ455-020600- /O.EXT.KEKA.SC.Y.0058.000000T0000Z-200704T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 253 PM PDT Wed Jul 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to 35 kt and seas 6 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ450-020600- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200703T1600Z/ Pt St George to Cape Mendocino out 10 nm- 253 PM PDT Wed Jul 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM FRIDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
235 WHUS76 KEKA 020410 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 910 PM PDT Wed Jul 1 2020 PZZ470-475-021215- /O.CON.KEKA.GL.W.0016.000000T0000Z-200702T1800Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 910 PM PDT Wed Jul 1 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt and seas 10 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 11 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-021215- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200703T1600Z/ Pt St George to Cape Mendocino out 10 nm- 910 PM PDT Wed Jul 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WHAT...North winds 15 to 25 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ455-021215- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200704T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 910 PM PDT Wed Jul 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
392 WHUS76 KEKA 021029 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 329 AM PDT Thu Jul 2 2020 PZZ470-475-021830- /O.CAN.KEKA.GL.W.0016.000000T0000Z-200702T1800Z/ /O.NEW.KEKA.SE.W.0013.200702T1029Z-200703T0000Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 329 AM PDT Thu Jul 2 2020 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 9 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-021830- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200703T1600Z/ Pt St George to Cape Mendocino out 10 nm- 329 AM PDT Thu Jul 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-021830- /O.CON.KEKA.SC.Y.0058.000000T0000Z-200704T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 329 AM PDT Thu Jul 2 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jun 29, 3:07 PM PDT, 5 hours 40 minutes earlier.
Area forecast discussion, Jun 29, 3:07 PM PDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
307 PM PDT Mon Jun 29 2020
.SYNOPSIS...Pacific high pressure will remain in control of our
weather through this week, with no precipitation in sight. Coastal
clouds and fog will be relatively localized, with mostly sunny
skies otherwise. Northwest breezes will be present each afternoon
with seasonable temperatures at the coast and inland.
&&
.DISCUSSION...Northwest California is almost completely devoid of
clouds this afternoon, with a dry and relatively stable airmass in
place as a substantial upper-level trough continues to track
farther away to our east. High pressure at the surface and aloft
will continue to build into our area tonight and Tuesday, but
troughs will continue to drop southeastward from British Columbia
and the Gulf of Alaska through next weekend, which will keep the
interior from heating up too much. Northerly breezes are still
very noticeable today, with some gusts into the 20 to 30 mph range
along the exposed portions of the coast, near-coastal ridgetops,
and ridgetops in southeast Lake County. Along the coast though,
these winds are not nearly as strong as we saw yesterday, where
some spots gusted over 40 mph. The weather pattern will continue
to favor breezy conditions for the coast and adjacent mountain
ridges through mid-week. These breezes will not be anything
particularly notable, but they are more typical of Spring rather
than early July. This, along with a relatively weaker inversion
for this time of year, will tend to limit coastal stratus in
coverage and duration, allowing for a somewhat unusual amount of
sunshine for early July. There may be a reinforcing onshore push
from the northwest coming in on Tuesday that could help increase
overnight and morning clouds around the lower Eel River Valley up
to Trinidad, especially Wednesday morning. Areas farther north
toward Crescent City and to the south along the Mendocino coast
look sunnier. Across the interior valleys, high temps warmed up
into the 80s this afternoon, and that will generally be the rule
throughout this week, which is very close to seasonal averages for
early July. We still see no sign of any precipitation through next
weekend, with deeper moisture and instability to spark any showers
staying well to our north, toward northern Oregon and Washington.
/AAD
&&
.AVIATION...Visible satellite imagery shows clear skies along the
coast and interior. VFR conditions are prevailing for KACV and
KUKI. Marginal MVFR conditions are lingering at KCEC due to hazy
skies. Winds continue to be the primary aviation concern with
occasional gusts from 25 to 30 kt at KCEC and KACV lingering into
the early evening hours. Otherwise, diminishing winds are expected
later this evening as the boundary layer stabilizes. HREF model
shows the development of marine layer and patches of stratus
clouds along the coast overnight, especially in the vicinity of
Humboldt Bay. Elsewhere, VFR conditions will prevail across the
interior. /ZVS
&&
.MARINE...The persisting pressure gradient between the offshore
surface high and thermal troughing over coastal California has
shifted. This has resulted in sub-gale force winds in southern
outer waters, south of cape mendocino. A hazardous seas warning is
in place to represent the elevated seas in PZZ475 and SC.Y in all
other zones of our CWA. Small craft conditions will persist
across all coastal waters during Tuesday, followed by a period of
possible gale force conditions on Wednesday. Thereafter, a
slackening surface pressure gradient is forecast to occur Friday
and Saturday, which may yield sub-advisory winds and seas. /EYS
&&
.FIRE WEATHER...Wind gusts peaked in the 35 to 45 mph range across
the most exposed ridgetop sights around the periphery of
southeastern Lake County early this morning, with poor overnight
recoveries in the 35 to 45 percent range. Winds are steadily
subsiding, but will remain in the 8 to 15 mph range across
exposed locales with elevations above 1500 feet in SE Fire Weather
Zone 264, with some local ridgetop gusts 20 to 25 mph this
afternoon, before winds diminish this evening. RH is in the 15 to
25 percent range as well, and recoveries in the Red Flag Warning
area will probably only be in the 40 to 55 percent range tonight.
However, with winds calming down, we should be able to let the
warning go at 6 PM. Beyond that, it will remain dry through next
weekend, with continued modest recoveries at times over the
ridges of our eastern and southeastern fire weather zones, but
winds look light enough so that we do not expect headlines at this
time.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning until 6 PM PDT this evening for CAZ264.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
6 PM PDT Tuesday for PZZ450-455-470.
Hazardous Seas Warning until 9 PM PDT this evening for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jun 29, 6:01 PM PDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 601 PM PDT Mon Jun 29 2020 CAZ101>113-010115- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 601 PM PDT Mon Jun 29 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ114-010115- Northern Lake County- 601 PM PDT Mon Jun 29 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ115-010115- Southern Lake County- 601 PM PDT Mon Jun 29 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:47 PM PDT | Hazardous Seas Watch | EKA | 6 hr | |
| Jun 30, 2:26 AM PDT | Small Craft Advisory | EKA | 3 days | |
| Jun 30, 2:26 AM PDT | Hazardous Seas Warning | EKA | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.